Alert archive / Arkansas / Wind Advisories in 2012
Wind Advisory 1, NWS Little Rock, AR
NWS Little Rock, AR issued this wind advisory at Aug 30, 2012, 10:13 AM CDT for 19 counties in Arkansas. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Aug 30, 2012, 10:13 AM CDT (15:13 UTC)
- Expired
- Aug 30, 2012, 7:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Little Rock, AR
Counties Arkansas County, AR, Bradley County, AR, Calhoun County, AR, Cleveland County, AR, Dallas County, AR, Desha County, AR, Drew County, AR, Faulkner County, AR, Grant County, AR, Jefferson County, AR, Lincoln County, AR, Lonoke County, AR, Monroe County, AR, Ouachita County, AR, Prairie County, AR, Pulaski County, AR, Saline County, AR, White County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 63 km from the middle of the area, began a volume at 15:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 3.2 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 149 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 986 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
659 WWUS74 KLZK 301513 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 1013 AM CDT THU AUG 30 2012 ...TROPICAL STORM ISAAC TO BRING BREEZY CONDITIONS TO A LARGE PORTION OF ARKANSAS... ARZ063>065-067>069-302315- /O.CAN.KLZK.LW.Y.0022.000000T0000Z-120901T0000Z/ /O.NEW.KLZK.WI.Y.0001.120830T1513Z-120831T0000Z/ /O.NEW.KLZK.LW.Y.0023.120831T0000Z-120901T0000Z/ BRADLEY-CALHOUN-CLEVELAND-DESHA-DREW-LINCOLN- INCLUDING THE CITIES OF...DUMAS...GOULD...HAMPTON...MCGEHEE... MONTICELLO...STAR CITY...THORNTON...WARREN 1013 AM CDT THU AUG 30 2012 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...LAKE WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A LAKE WIND ADVISORY HAS ALSO BEEN ISSUED. THIS LAKE WIND ADVISORY IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT FRIDAY. * EVENT: BREEZY WINDS OF 25 TO 35 MPH ARE EXPECTED...WITH GUSTS OF AROUND 40 MPH POSSIBLE THIS AFTERNOON AS THE REMNANTS OF TROPICAL STORM ISAAC MOVE NORTH ACROSS PORTIONS OF ARKANSAS. * TIMING: WIND GUSTS AROUND 40 MPH ARE POSSIBLE THIS AFTERNOON. * IMPACT: BOATERS ON AREA RIVERS AND LAKES SHOULD USE CAUTION WITH THE BREEZY WINDS EXPECTED. HIGH PROFILE VEHICLES COULD ALSO BE EFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ARZ021>024-030>034-037>047-052>057-062-066-302315- /O.CON.KLZK.LW.Y.0022.000000T0000Z-120901T0000Z/ ARKANSAS-CLARK-CLEBURNE-CONWAY-DALLAS-FAULKNER-GARLAND-GRANT- HOT SPRING-JEFFERSON-JOHNSON-LOGAN-LONOKE-MONROE-MONTGOMERY- OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-SALINE-SCOTT- VAN BUREN-WHITE-WOODRUFF-YELL- INCLUDING THE CITIES OF...ARKADELPHIA...AUGUSTA...BEEBE... BENTON...BOONEVILLE...BRINKLEY...BRYANT...CABOT...CAMDEN... CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT... DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC... FAIRFIELD BAY...FORDYCE...GLENWOOD...HAZEN...HEBER SPRINGS... HOT SPRINGS...LITTLE ROCK...LONOKE...MALVERN...MCCRORY...MENA... MORRILTON...MOUNT IDA...MURFREESBORO...NORMAN... NORTH LITTLE ROCK...OLA...PARIS...PERRYVILLE...PINE BLUFF... RUSSELLVILLE...SEARCY...SHERIDAN...STUTTGART...WALDRON 1013 AM CDT THU AUG 30 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY. * EVENT: BREEZY WINDS OF 15 TO 25 MPH ARE EXPECTED...WITH GUSTS OF 30 MPH POSSIBLE AS THE REMNANTS OF TROPICAL STORM ISAAC MOVE NORTH ACROSS PORTIONS OF ARKANSAS. * TIMING: EXPECT THE BREEZY CONDITIONS TO DEVELOP LATER THIS MORNING...AND PERSIST THROUGH MUCH OF FRIDAY. AS THE REMNANTS OF TROPICAL STORM ISAAC MOVE NORTHEAST AWAY FROM THE STATE... EXPECT WINDS TO SUBSIDE BY LATE FRIDAY EVENING. * IMPACT: BOATERS ON AREA RIVERS AND LAKES SHOULD USE CAUTION WITH THE BREEZY WINDS EXPECTED. HIGH PROFILE VEHICLES COULD ALSO BE EFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ ARZ003>007-012>016-025-302315- /O.CON.KLZK.LW.Y.0022.120831T1200Z-120901T0600Z/ BAXTER-BOONE-FULTON-INDEPENDENCE-IZARD-JACKSON-MARION-NEWTON- SEARCY-SHARP-STONE- INCLUDING THE CITIES OF...ASH FLAT...BATESVILLE...BULL SHOALS... CALICO ROCK...CAVE CITY...FLIPPIN...HARDY...HARRISON... HORSESHOE BEND...JASPER...LESLIE...MAMMOTH SPRING...MARSHALL... MELBOURNE...MOUNTAIN HOME...MOUNTAIN VIEW...NEWPORT...OXFORD... SUMMIT...VIOLA...WESTERN GROVE...YELLVILLE 1013 AM CDT THU AUG 30 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 7 AM FRIDAY TO 1 AM CDT SATURDAY... A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 7 AM FRIDAY TO 1 AM CDT SATURDAY. * EVENT: BREEZY WINDS OF 15 TO 25 MPH ARE EXPECTED...WITH GUSTS OF 30 POSSIBLE AS THE REMNANTS OF TROPICAL STORM ISAAC MOVE NORTH ACROSS PORTIONS OF ARKANSAS. * TIMING: EXPECT THE BREEZY CONDITIONS TO DEVELOP BY EARLY FRIDAY MORNING...AND PERSIST THROUGH LATE FRIDAY EVENING. AS THE REMNANTS OF TROPICAL STORM ISAAC MOVE NORTHEAST AWAY FROM THE STATE...EXPECT WINDS TO SUBSIDE BY EARLY SATURDAY MORNING. * IMPACT: BOATERS ON AREA RIVERS AND LAKES SHOULD USE CAUTION WITH THE BREEZY WINDS EXPECTED. HIGH PROFILE VEHICLES COULD ALSO BE EFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ 55
1 follow-up statement
487 WWUS74 KLZK 301734 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 1234 PM CDT THU AUG 30 2012 ...TROPICAL STORM ISAAC TO BRING WINDY CONDITIONS TO A LARGE PORTION OF ARKANSAS... ARZ032>034-043>047-055>057-062-066-310145- /O.CAN.KLZK.LW.Y.0022.000000T0000Z-120901T0000Z/ /O.EXA.KLZK.WI.Y.0001.000000T0000Z-120831T0000Z/ /O.EXA.KLZK.LW.Y.0023.120831T0000Z-120901T0000Z/ ARKANSAS-DALLAS-FAULKNER-GRANT-JEFFERSON-LONOKE-MONROE-OUACHITA- PRAIRIE-PULASKI-SALINE-WHITE-WOODRUFF- INCLUDING THE CITIES OF...AUGUSTA...BEEBE...BENTON...BRINKLEY... BRYANT...CABOT...CAMDEN...CLARENDON...CONWAY...COTTON PLANT... DE VALLS BLUFF...DE WITT...DES ARC...FORDYCE...HAZEN... LITTLE ROCK...LONOKE...MCCRORY...NORTH LITTLE ROCK...PINE BLUFF... SEARCY...SHERIDAN...STUTTGART 1234 PM CDT THU AUG 30 2012 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...LAKE WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A LAKE WIND ADVISORY HAS ALSO BEEN ISSUED. THIS LAKE WIND ADVISORY IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT FRIDAY. * EVENT: BREEZY WINDS OF 20 TO 30 MPH ARE EXPECTED...WITH GUSTS OVER 40 MPH POSSIBLE AS THE REMNANTS OF TROPICAL STORM ISAAC MOVE NORTH ACROSS PORTIONS OF ARKANSAS. * TIMING: EAST TO NORTHEAST WINDS WILL BE THE STRONGEST THIS AFTERNOON AND EVENING...WITH GUSTS NOT QUITE AS STRONG TONIGHT AND FRIDAY. WINDS WILL GRADUALLY SHIFT TO THE SOUTHEAST AND SOUTH ON FRIDAY. WINDS WILL SUBSIDE BY LATE FRIDAY EVENING. * IMPACT: BOATERS ON AREA RIVERS AND LAKES SHOULD USE CAUTION WITH THE BREEZY WINDS EXPECTED. HIGH PROFILE VEHICLES COULD ALSO BE EFFECTED. WINDS THIS STRONG MAY BREAK TREE LIMBS AND CAUSE POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ARZ063>065-067>069-310145- /O.CON.KLZK.WI.Y.0001.000000T0000Z-120831T0000Z/ /O.CON.KLZK.LW.Y.0023.120831T0000Z-120901T0000Z/ BRADLEY-CALHOUN-CLEVELAND-DESHA-DREW-LINCOLN- INCLUDING THE CITIES OF...DUMAS...GOULD...HAMPTON...MCGEHEE... MONTICELLO...STAR CITY...THORNTON...WARREN 1234 PM CDT THU AUG 30 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT FRIDAY. * EVENT: BREEZY WINDS OF 20 TO 30 MPH ARE EXPECTED...WITH GUSTS OVER 40 MPH POSSIBLE AS THE REMNANTS OF TROPICAL STORM ISAAC MOVE NORTH ACROSS PORTIONS OF ARKANSAS. * TIMING: EAST TO NORTHEAST WINDS WILL BE THE STRONGEST THIS AFTERNOON AND EVENING...WITH GUSTS NOT QUITE AS STRONG TONIGHT AND FRIDAY. WINDS WILL GRADUALLY SHIFT TO THE SOUTHEAST AND SOUTH ON FRIDAY. WINDS WILL SUBSIDE BY LATE FRIDAY EVENING. * IMPACT: BOATERS ON AREA RIVERS AND LAKES SHOULD USE CAUTION WITH THE BREEZY WINDS EXPECTED. HIGH PROFILE VEHICLES COULD ALSO BE EFFECTED. WINDS THIS STRONG MAY BREAK TREE LIMBS AND CAUSE POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ARZ021>024-030-031-037>042-052>054-310145- /O.CON.KLZK.LW.Y.0022.000000T0000Z-120901T0000Z/ CLARK-CLEBURNE-CONWAY-GARLAND-HOT SPRING-JOHNSON-LOGAN-MONTGOMERY- PERRY-PIKE-POLK-POPE-SCOTT-VAN BUREN-YELL- INCLUDING THE CITIES OF...ARKADELPHIA...BOONEVILLE... CLARKSVILLE...CLINTON...DANVILLE...DARDANELLE...FAIRFIELD BAY... GLENWOOD...HEBER SPRINGS...HOT SPRINGS...MALVERN...MENA... MORRILTON...MOUNT IDA...MURFREESBORO...NORMAN...OLA...PARIS... PERRYVILLE...RUSSELLVILLE...WALDRON 1234 PM CDT THU AUG 30 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY. * EVENT: BREEZY WINDS OF 15 TO 25 MPH ARE EXPECTED...WITH GUSTS OF 30 MPH POSSIBLE AS THE REMNANTS OF TROPICAL STORM ISAAC MOVE NORTH ACROSS PORTIONS OF ARKANSAS. * TIMING: EXPECT BREEZY CONDITIONS TO PERSIST THROUGH MUCH OF FRIDAY. WINDS WILL BE EAST TO NORTHEAST THROUGH THIS EVENING...AND THEN SHIFTING TO THE SOUTHEAST AND SOUTH ON FRIDAY. AS THE REMNANTS OF TROPICAL STORM ISAAC MOVE NORTHEAST AWAY FROM THE STATE... EXPECT WINDS TO SUBSIDE BY LATE FRIDAY EVENING. * IMPACT: BOATERS ON AREA RIVERS AND LAKES SHOULD USE CAUTION WITH THE BREEZY WINDS EXPECTED. HIGH PROFILE VEHICLES COULD ALSO BE EFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ ARZ003>007-012>016-025-310145- /O.CON.KLZK.LW.Y.0022.120831T1200Z-120901T0600Z/ BAXTER-BOONE-FULTON-INDEPENDENCE-IZARD-JACKSON-MARION-NEWTON- SEARCY-SHARP-STONE- INCLUDING THE CITIES OF...ASH FLAT...BATESVILLE...BULL SHOALS... CALICO ROCK...CAVE CITY...FLIPPIN...HARDY...HARRISON... HORSESHOE BEND...JASPER...LESLIE...MAMMOTH SPRING...MARSHALL... MELBOURNE...MOUNTAIN HOME...MOUNTAIN VIEW...NEWPORT...OXFORD... SUMMIT...VIOLA...WESTERN GROVE...YELLVILLE 1234 PM CDT THU AUG 30 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 7 AM FRIDAY TO 1 AM CDT SATURDAY... A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 7 AM FRIDAY TO 1 AM CDT SATURDAY. * EVENT: BREEZY WINDS OF 15 TO 25 MPH ARE EXPECTED...WITH GUSTS OF 30 POSSIBLE AS THE REMNANTS OF TROPICAL STORM ISAAC MOVE NORTH ACROSS PORTIONS OF ARKANSAS. * TIMING: EXPECT BREEZY CONDITIONS TO PERSIST THROUGH MUCH OF FRIDAY. WINDS WILL BE EAST TO NORTHEAST THROUGH THIS EVENING...AND THEN SHIFTING TO THE SOUTHEAST AND SOUTH ON FRIDAY. AS THE REMNANTS OF TROPICAL STORM ISAAC MOVE NORTHEAST AWAY FROM THE STATE...EXPECT WINDS TO SUBSIDE BY EARLY SATURDAY MORNING. * IMPACT: BOATERS ON AREA RIVERS AND LAKES SHOULD USE CAUTION WITH THE BREEZY WINDS EXPECTED. HIGH PROFILE VEHICLES COULD ALSO BE EFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ 46
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this wind advisory went out at Aug 30, 9:52 AM CDT, 21 minutes earlier.
Area forecast discussion, Aug 30, 9:52 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 952 AM CDT THU AUG 30 2012 .UPDATE... CONTINUING TO MONITOR THE PROGRESSION OF TS ISAAC...CENTERED BETWEEN ALEXANDRIA AND MONROE LOUISIANA. PRECIPITATION FORECASTS HAVE BEEN ADJUSTED TO ACCOUNT FOR RADAR TRENDS AND THE LATEST NHC GUIDANCE. 55 && .PREV DISCUSSION... /ISSUED 617 AM CDT THU AUG 30 2012/ AVIATION... REMNANTS OF ISAAC CONTINUE TO MOVE INTO SOUTHEAST ARKANSAS. PRECIPITATION AND LOW CLOUDS ASSOCIATED WITH THE SYSTEM WILL CONTINUE TO ADVANCE NORTHWEST THROUGH THE DAY...WITH MOST AREAS PREVAILING IN RAIN AND MVFR CONDITIONS BY EARLY TO MID AFTERNOON. CEILINGS WILL BE EVEN LOWER TONIGHT...WITH AREAS OF IFR AND LIFR POSSIBLE...ESPECIALLY AFTER 06Z. WINDS WILL BE NORTHEAST/EAST AND GUSTY...SUSTAINED 15 TO 25 KNOTS...WITH GUSTS OF 35 KNOTS OR HIGHER POSSIBLE. TAFS OUT SHORTLY. PREV DISCUSSION... /ISSUED 231 AM CDT THU AUG 30 2012/ SHORT TERM...TODAY THROUGH SUNDAY THE MAIN FORECAST CHALLENGE IN THE SHORT TERM WILL OBVIOUSLY CONTINUE TO BE THE EFFECTS OF TROPICAL STORM ISAAC AS THE REMNANTS MOVE NORTH OVER THE REGION... MOST OF THE CWA REMAINED DRY THIS MORNING...WITH NE WINDS OF 5 TO 15 KTS SEEN. SOME LOCATIONS ACROSS THE SRN AND SERN COUNTIES WERE SEEING WIND GUSTS ALREADY TO AROUND 20 KTS. TEMPS RANGED FROM THE LOW 60S IN THE DRIER AIR TO THE NORTH...TO THE LOW 80S FURTHER SOUTH WHERE WINDS WERE UP AS WELL AS MOISTURE LEVELS. CLOUD COVER FROM ISAAC HAS BEEN SHIFTING NW INTO AR OVER THE PAST SEVERAL HRS...WITH WIDESPREAD PRECIP NOW BEGINNING TO PUSH INTO FAR SERN AR THIS MORNING. NEAR TERM MODEL AGREEMENT HAS BEGUN NARROWING DOWN THE THE EVENTUAL TRACK OF ISAAC THROUGH FRI NIGHT...WITH THE LOW CENTER EXPECTED TO TRACK NORTH ACROSS WRN SECTIONS OF AR THU NIGHT...INTO SW MO BY FRI NIGHT. THERE ARE MULTIPLE WX HAZARDS EXPECTED WITH THIS SYSTEM...WITH THE BIGGEST THREAT BEING THE VERY HEAVY RAINFALL. RAINFALL AMOUNTS OF 2 TO AROUND 5 INCHES ARE EXPECTED THROUGH LATE FRI NIGHT INTO EARLY SAT MORNING. SOME LOCATIONS COULD SEE WELL OVER 5 INCHES WHEN ALL IS SAID AND DONE. SOME AMOUNTS OVER 8 INCHES ARE NOT OUT OF THE REALM OF POSSIBILITIES. THE HEAVIEST RAINFALL IS EXPECTED TO BE MAINLY OVER CENTRAL SECTIONS OF THE STATE...A HEAVY RAINFALL AXIS BISECTING THE STATE FROM SOUTH TO NORTH. RIGHT NOW...LOCATIONS GENERALLY ALONG AND IN VICINITY OF A LINE FROM MOUNTAIN HOME...TO RUSSELLVILLE...TO HOT SPRINGS...TO CAMDEN COULD SEE THE HEAVIEST RAINFALL. SHOULD POINT OUT THERE COULD STILL BE SOME SMALL SHIFT IN THE HEAVY RAINFALL AXIS...OR AMOUNTS COULD CHANGE IF THE SPEED OF THE LOW CENTER CHANGES. HAVE CONTINUED THE FLASH FLOOD WATCH FOR ALL COUNTIES AT THIS TIME. EVEN WITH THE ONGOING EXCEPTIONAL DROUGHT...THE VERY HEAVY RAINFALL IS EXPECTED TO OCCUR OVER A SHORT TIME...AND COULD EASILY OVERCOME THE DROUGHT FACTOR. A TORNADO THREAT WILL ALSO EXIST IN VICINITY OF THE LOW CENTER AND POINTS NORTH AND EAST. BREEZY CONDITIONS WILL BE A THREAT AS WELL...WITH WINDS OF 15 TO 25 MPH EXPECTED. GUSTS OF 30 TO AROUND 40 MPH WILL BE POSSIBLE. AS A RESULT...HAVE POSTED A LAKE WIND ADV FOR THE SRN TWO THIRDS OF THE CWA STARTING LATER THIS MORNING...THROUGH MUCH OF FRI. HAVE THE LAKE WIND ADV STARTING LATER FURTHER NORTH...FRI MORNING THROUGH LATE FRI EVENING. IF THE MAGNITUDE OF THE WINDS INCREASE MORE THAN CURRENTLY EXPECTED...MAY HAVE TO UPGRADE TO A FULL WIND ADV AT A LATER TIME. BY THE DAYTIME HRS ON SAT...MOST OF THE EFFECTS OF ISAAC WILL BE NE OF THE STATE...WITH POPS DECREASING. HOWEVER...KEEP MENTION OF CHANCE POPS ACROSS THE NERN COUNTIES AS THE RESULTING UPPER TROUGH MOVES JUST NE OF AR. LONG TERM...MONDAY THROUGH WEDNESDAY THE REMNANTS OF ISAAC WILL BE IN THE OHIO VALLEY AT THE BEGINNING OF THE PERIOD. SOUTHWEST FLOW OVER THE REGION WILL ALLOW FOR TEMPERATURES TO WARM BACK INTO THE LOWER/MID 90S IN MUCH OF THE AREA INITIALLY. BY WEDNESDAY...A FRONT WILL APPROACH FROM THE NORTHWEST... WITH CLOUDS INCREASING OUT AHEAD OF IT. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 90 74 80 73 / 60 80 90 80 CAMDEN AR 80 74 86 74 / 90 90 80 40 HARRISON AR 91 71 76 70 / 30 90 90 80 HOT SPRINGS AR 83 73 81 73 / 90 90 90 50 LITTLE ROCK AR 85 74 82 74 / 90 90 90 60 MONTICELLO AR 79 75 86 75 / 90 90 60 40 MOUNT IDA AR 83 73 79 73 / 90 90 90 50 MOUNTAIN HOME AR 92 72 78 71 / 30 90 90 80 NEWPORT AR 90 74 83 74 / 60 80 90 70 PINE BLUFF AR 79 74 85 74 / 90 90 80 40 RUSSELLVILLE AR 90 74 79 73 / 70 90 90 70 SEARCY AR 87 74 81 74 / 80 90 90 70 STUTTGART AR 82 74 83 74 / 90 90 80 50 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY FROM 7 AM FRIDAY TO 1 AM CDT SATURDAY FOR BAXTER-BOONE-FULTON-INDEPENDENCE-IZARD-JACKSON-MARION-NEWTON- SEARCY-SHARP-STONE. FLASH FLOOD WATCH FROM 1 PM CDT THIS AFTERNOON THROUGH LATE FRIDAY NIGHT FOR ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK- CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON- GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-JACKSON-JEFFERSON- JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE-MONTGOMERY-NEWTON- OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-SALINE-SCOTT- SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL. LAKE WIND ADVISORY UNTIL 7 PM CDT FRIDAY FOR ARKANSAS-BRADLEY- CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-DREW- FAULKNER-GARLAND-GRANT-HOT SPRING-JEFFERSON-JOHNSON-LINCOLN- LOGAN-LONOKE-MONROE-MONTGOMERY-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-VAN BUREN-WHITE-WOODRUFF-YELL. && AVIATION...99
Hazardous weather outlook, Aug 30, 9:35 AM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 935 AM CDT THU AUG 30 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-311000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 935 AM CDT THU AUG 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT THE REMNANTS OF HURRICANE ISAAC WILL MOVE FROM CENTRAL LOUISIANA THIS MORNING INTO SOUTHWEST ARKANSAS BY THIS EVENING. SURROUNDING ISAAC...RAIN WILL OVERSPREAD AREAS GENERALLY SOUTH OF CLARKSVILLE AND BATESVILLE THROUGH SUNSET. ISOLATED THUNDERSTORMS WILL BE POSSIBLE AS WELL. RAIN AND ISOLATED THUNDERSTORMS WILL CONTINUE BUILDING NORTHWARD TONIGHT AS ISAAC HEADS THROUGH WESTERN SECTIONS OF THE STATE. RAIN WILL BE HEAVY AT TIMES. THROUGH TONIGHT...RAINFALL TOTALS OF ONE TO THREE INCHES WILL BE COMMON...WITH HIGHER TOTALS APPROACHING FIVE INCHES IN SOUTHEAST ARKANSAS. AS THE GROUND BECOMES SATURATED IN THE SOUTHEAST...FLASH FLOODING COULD RESULT. REMEMBER...HEAVY RAINFALL CAN LEAD TO FLASH FLOODING...EVEN IN AREAS EXPERIENCING PROLONGED DROUGHT. WITH THE APPROACH OF THE STORM...WINDS WILL BECOME GUSTY. WIND SPEEDS AT 20 TO 30 MPH WILL BE COMMON...WITH 40 MPH GUSTS POSSIBLE. THE WIND WILL CREATE DANGEROUS CONDITIONS ON AREA BODIES OF WATER. ALSO...TREE LIMBS WEAKENED BY DROUGHT WILL SNAP MORE EASILY...AND THIS COULD CREATE POWER OUTAGES. ISOLATED TORNADOES ARE COMMON SURROUNDING A TROPICAL SYSTEM. TORNADOES USUALLY FORM IN RAINBANDS TO THE NORTH AND EAST OF THE CENTER OF THE SYSTEM. WHILE SOME BANDING WILL BE NOTED IN SOUTHEAST ARKANSAS THROUGH TONIGHT...THERE WILL BE MORE BANDING IN CENTRAL AND SOUTHERN MISSISSIPPI AND SOUTHWEST ALABAMA. THIS IS WHERE TORNADOES WILL BE MOST LIKELY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE REMNANTS OF ISAAC WILL CONTINUE TO AFFECT ARKANSAS FRIDAY... WITH HEAVY RAINFALL CONTINUING. ADDITIONAL RAINFALL TOTALS OF TWO TO FOUR INCHES WILL BE POSSIBLE...PRIMARILY IN CENTRAL AND NORTHERN ARKANSAS. FLASH FLOODING WILL REMAIN A CONCERN...AND LOCALIZED RIVER FLOODING COULD OCCUR AS WELL. ISOLATED TORNADOES WILL AGAIN BE POSSIBLE. HOWEVER...WIDESPREAD RAIN WILL TEND TO STABILIZE THE ATMOSPHERE...AND THIS WILL MINIMIZE THE TORNADO CONCERN. GUSTY WINDS WILL CONTINUE ON FRIDAY...BUT WILL DIMINISH LATE IN THE DAY. ONCE THE REMNANTS OF ISAAC MOVE OUT OF ARKANSAS BY SATURDAY...DRY WEATHER WILL RETURN...WITH WARM TEMPERATURES TO START OUT NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TODAY IN SOUTHEAST ARKANSAS. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 57/46
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 2:01 AM CDT | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 42 hr |
| Aug 30, 10:13 AM CDT | Lake Wind Advisory | LZK | Arkansas, Bradley, Calhoun, Cleveland, Dallas, Desha and 13 more | 33 hr |
| Aug 30, 5:30 PM CDT | Flash Flood Warning | LZK | Desha, Lincoln | 3 hr |
Nearby
Wind Advisories in Arkansas, 2012Every wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.